# SDR AALA201703299030

- Difficulty date: March 26, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 21,595 hours, 8,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY LENS CAP MISSING AT RIGHT DOOR EXIT AFT GALLEY AREAS - LIGHT TEST OK. REMOVED AND REPLACED LUMINAR EXIT IDENT ASSY AT DOOR EXIT RIGHT AFT GALLEY AREAS IAW AMM 33-51-01. OPS CHECK OK.  THE AIRCRAFT WAS NOT GROUNDED.
